| تعداد نشریات | 418 |
| تعداد شمارهها | 10,013 |
| تعداد مقالات | 83,708 |
| تعداد مشاهده مقاله | 79,590,013 |
| تعداد دریافت فایل اصل مقاله | 56,281,660 |
A class of (2m-1)-weakly amenable Banach algebras | ||
| Journal of Linear and Topological Algebra | ||
| دوره 10، شماره 03، آذر 2021، صفحه 234-239 اصل مقاله (155.1 K) | ||
| نوع مقاله: Research Paper | ||
| نویسنده | ||
| M. Yegan* | ||
| Department of Mathematics, Faculty of Basic Sciences, Imam Ali University, Tehran, Iran | ||
| چکیده | ||
| Let ${\A}$ be a Banach space and ${\lambda}$ be a non-zero fixed element of ${\A}^{\ast}$(dual space of ${\A}$) with non-zero kernel. Defining algebra product in $\A$ as $a\cdot b=\lambda(a)b$ for $a,b\in {\A}$, we show that ${\A}$ is a $(2m-1)$-weakly amenable Banach algebra but not $2m$-weakly amenable for any $m\in{\N}$. Furthermore, we show the converse of the statement [2,~Proposition\,1.4.(ii)] ``for a non-unital Banach algebra $\A$, if $\A$ is weakly amenable then $\A^{\#}$ is weakly amenable" does not hold. | ||
| کلیدواژهها | ||
| Banach algebras؛ cohomology group؛ weakly amenable | ||
| مراجع | ||
|
[1] F. F. Bonsall, J. Duncan, Complete Normed Algebras, Springer-Verlag, 1973. [2] H. G. Dales, F. Ghahramani, N. Gronbæk, Derivations into iterated duals of Banach algebras, Studia Mathematica. 128 (1) (1998), 19-54. [3] Y. Zhang, Weak amenability of a class of Banach algebras, Canad. Math. Bull. 44 (4) (2001), 504-508. | ||
|
آمار تعداد مشاهده مقاله: 513 تعداد دریافت فایل اصل مقاله: 154 |
||